# SDR UPS06248330

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE THE MAIN ENTRY DOOR AND ABOVE THE COCKPIT ENTRY DOOR ARE INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON MAIN ENTRY DOOR PER MM 33-50-90-2.  REMOVED AND REPLACED BATTERIES ON COCKPIT ENTRY DOOR.  OPS CHECK GOOD.
